# SDR UPS03440543

- Difficulty date: April 6, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING UPPER SURFACE FRONT SPAR RABBET AREA PANEL FOUND BULGE AT NR 3 SLAT I/B AREA AS MARKED.     LT WING UPPER SURFACE FRONT SPAR REPAIRED AS PER RS R57-25-35006 AND ENGINEERING FILE NUMBER 747-57-20040 AT NR 3 SLAT I/B AREA WS 1336
